# SDR AALA20131101004

- Difficulty date: October 31, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 63,944 hours, 33,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AB5-3 EGRESS POWER SUPPLY FAILS DUAL FEEDBACK CHECK.  REPLACED BATTERY.  OPERATIONS CHECKED NORMAL.
